San Jose, CA
A 67-year-old female asked:
I have allergy shots for some time. i still have symptoms. i asked allergist to increase dose. he did by 50%-but says i am already at a strong dose. he will follow protocol, but did i make a mistake and are there side effects if dose is too strong?
1 doctor answer • 1 doctor weighed in
Internal Medicine 63 years experience
You must abide by the guidance of your allergist. Sometimes you may get more allergy symptoms after an allergy shot. Getting too strong a shot may cause this. Before your allergy shot is administered you must inform the allergist of any problematic symptoms you experienced after your last shot. A judgement may then be made as to whether your dose will be the same, lowered or increased.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jun 19, 2021
Last updated Jun 19, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.